# SDR FDEA201411033459

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 71,170 hours, 16,938 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT R3 DOOR PLUG NR 5 DOOR BEAMS TO FITTING FOUND CRACKED.  THE STOP FITTING WAS REMOVED AND REPLACED IAW SRM 51-31-01. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
